Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

A contribution to the closed geodesic problem

Abstract :

The closed geodesic problem has been solved by many authors under additional hypothesis. In this paper we develop a new way to solve this problem, by defining finitely many obstruction classes. This permits to enlarge significantly the family of manifolds for which this problem is solved. Our method which relies on the concept of A ∞ -section of a homomorphism of differential graded algebras, shows explicitly how the natural structure of shc-algebra on the singular cochains of a space comes into play.

Type de document :
Article dans une revue
Liste complète des métadonnées
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 4 décembre 2020 - 11:20:33
Dernière modification le : samedi 5 décembre 2020 - 03:20:54




Bitjong Ndombol, Jean-Claude Thomas. A contribution to the closed geodesic problem. Journal of Pure and Applied Algebra, 2010, 214 (6), pp.937 - 949. ⟨10.1016/j.jpaa.2009.09.003⟩. ⟨hal-03040213⟩



Consultations de la notice